Goldfeld, Dorian; Szpiro, Lucien
Bounds for the order of the Tate-Shafarevich group
Compositio Mathematica, Tome 97 (1995) no. 1-2 , p. 71-87
Zbl 0860.11032 | MR 1355118
URL stable : http://www.numdam.org/item?id=CM_1995__97_1-2_71_0

Bibliographie

1 Birch, B.J. and Swinnerton-Dyer, H.P.F.: Elliptic curves and modular functions, in Modular Functions of One Variable IV, Lecture Notes in Math. 476, Springer-Verlag, 1975, pp. 2-32. MR 384813

2 Brumer, A.: The average rank of elliptic curves I, Invent. Math. 109 (1992), 445-472. MR 1176198 | Zbl 0783.14019

3 Deligne, P.: La conjecture de Weil 1, Publ. Math. IHES 43 (1974), 273-307. Numdam | MR 340258 | Zbl 0287.14001

4 Flexor, H. and Oesterle, J.: Points de torsion des courbes elliptiques, in L. Szpiro (ed.), Pinceaux de Courbes Elliptiques, Asterisque 183 (1990), 25-36. Zbl 0737.14004

5 Goldfeld, D.: Modular elliptic curves and diophantine problems, in Number Theory, Proc. Conf. of the Canad. Number Theory Assoc., Banff, C Alberta, Canada, 1988, pp. 157-176. MR 1106659 | Zbl 0715.14014

6 Gross, B.H.: Kolyvagin's work on elliptic curves, in L-functions and Arithmetic, Proc. of the Durham Symp., 1989, pp. 235-256. MR 1110395 | Zbl 0743.14021

7 Hindry, M. and Silverman, J.H.: The canonical height and integral points on elliptic curves, Invent. Math. 93 (1988), 419-450. MR 948108 | Zbl 0657.14018

8 Kolyvagin, V.A.: Finiteness of E(Q) and III(E/Q) for a class of Weil curves, Izv. Akad. Nauk SSSR 52 (1988). Zbl 0662.14017

9 Kohnen, W. and Zagier, D.B.: Values of L-series of modular forms at the centre of the critical strip, Invent. Math. 64 (1981), 175-198. MR 629468 | Zbl 0468.10015

10 Lang, S.: Conjectured diophantine estimates on elliptic curves, in Arithmetic and Geometry, Papers dedicated to I.R. Shafarevich on the occasion of his sixtieth birthday, Vol. I, Arithmetic, Birkhäuser, 1983, pp. 155-172. MR 717593 | Zbl 0529.14017

11 Mazur, B.: Modular curves and the Eisenstein ideal, IHES Publ. Math. 47 (1977), 33-186. Numdam | MR 488287 | Zbl 0394.14008

12 Milne, J.S.: On a conjecture of Artin and Tate, Annals of Math. 102 (1975), 517-533. MR 414558 | Zbl 0343.14005

13 Pesenti, J. and Szpiro, L.: Discriminant et conducteur des courbes elliptiques non semi-stable, à paraitre. Zbl 0742.14026

14 Rubin, K.: Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 64 (1981), 455-470. MR 632985 | Zbl 0506.14039

15 Silverman, J.: The Arithmetic of Elliptic Curves, Graduate Texts in Math. 106, Springer-Verlag, 1986. MR 817210 | Zbl 0585.14026

16 Szpiro, L.: Propriétés numériques du faisceau dualisant relatif, in Pinceaux de Courbes de Genre au Moins Deux, Asterisque 86 (1981), 44-78. Zbl 0517.14006

17 Szpiro, L.: Discriminant et conducteur, in Seminaire sur les Pinceaux de Courbes Elliptiques, Asterisque 183 (1990), 7-17. MR 1065151 | Zbl 0742.14026

18 Tate, J.: An algorithm for determining the type of a singular fiber in an elliptic pencil, in Modular Functions of One Variable IV, Lecture Notes in Math. 476, Springer-Verlag, 1975, pp. 33-52. MR 393039

19 Tate, J.: On a conjecture of Birch and Swinnerton-Dyer and a geometric analogue, Seminaire N. Bourbaki, Exposé 306, 1966. Numdam | Zbl 0199.55604

20 Taylor, R. and Wiles, A.: Ring theoretic properties of certain Hecke algebras, to appear. Zbl 0823.11030

21 Titchmarsh, E.C.: The Theory of Functions, 2nd edn., Oxford University Press, Oxford, 1939. JFM 65.0302.01

22 Voloch, F.: On the conjectures of Mordell and Lang in positive characteristic, Inventiones Math. 104 (1991), 643-646. MR 1106753 | Zbl 0735.14019

23 Weil, A.: Basic Number Theory, Springer-Verlag, 1967. MR 234930 | Zbl 0176.33601

24 Wiles, A.: Modular elliptic curves and Fermat's last theorem, to appear. Zbl 0823.11029